RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 49, Issue 6, Pages 107–118 (Mi mz2988)  

This article is cited in 1 scientific paper (total in 1 paper)

Fourier–Maslov transform in the space of multivalued analytic functions

B. Yu. Sternin, V. E. Shatalov

Moscow Institute of Electronic Engineering

Full text: PDF file (1026 kB)

English version:
Mathematical Notes, 1991, 49:6, 627–635

Bibliographic databases:

UDC: 515.7+517.522+517.928
Received: 15.02.1990

Citation: B. Yu. Sternin, V. E. Shatalov, “Fourier–Maslov transform in the space of multivalued analytic functions”, Mat. Zametki, 49:6 (1991), 107–118; Math. Notes, 49:6 (1991), 627–635

Citation in format AMSBIB
\Bibitem{SteSha91}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Fourier--Maslov transform in the space of multivalued analytic functions
\jour Mat. Zametki
\yr 1991
\vol 49
\issue 6
\pages 107--118
\mathnet{http://mi.mathnet.ru/mz2988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1135522}
\zmath{https://zbmath.org/?q=an:0755.32003}
\transl
\jour Math. Notes
\yr 1991
\vol 49
\issue 6
\pages 627--635
\crossref{https://doi.org/10.1007/BF01156589}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HB57100037}


Linking options:
  • http://mi.mathnet.ru/eng/mz2988
  • http://mi.mathnet.ru/eng/mz/v49/i6/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Method of resurgent analysis in the atomic collision theory”, Theoret. and Math. Phys., 112:2 (1997), 1043–1055  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018